# SDR AALA202301033815

- Difficulty date: December 12, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 27,381 hours, 11,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE LOCATED AT BS 663.75 BETWEEN LBL 5 AND LBL 25. REPAIRED PER SRM 57-10-10-2R PROCEDURE 5.
